# SDR AWXA200400158

- Difficulty date: February 7, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 45,058 hours, 20,437 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MSP - DIVERSION - FLT 0232 - APPROXIMATELY 45 MINUTES AFTER TAKEOFF FROM DTW, EN ROUTE FOR LAS, THE FLIGHT ATTENDANTS REPORTED A STRONG ODOR OF GAS OR SULFUR IN THE AFT GALLEY, DIVERTED TO MSP.  WHEN MAINTENANCE ARRIVED, FOUND NO ODOR IN AFT GALLEY.  THE MSP FIRE DEPARTMENT GAS ANALYZER WAS USED TO DETECT ANY EVIDENCE OF GAS, ANALYZER READ -0-.  AFT GALLEY OVENS AND COFFEEMAKERS WERE OPERATED, NO SULFUR ODOR WAS NOTED, RAN BOTH ENGINES AND OPERATED AIR CONDITIONING PACKS, NO ODOR WAS NOTED.
